# SDR R61A2023110200601

- Difficulty date: October 8, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 32,244 hours, 23,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WASTE BOX CUTOUT HAS CORROSION FWD INBD CORNER INTERNAL SIDE. REMOVED AND REPLACED INTERNAL WASTE BOX DOUBLER BETWEEN FRAMES 87-89 REFER SRM 51-40-08.
